Alert archive / Virginia / Wind Advisories in 2015

Wind Advisory 6, NWS Wakefield, VA

October 3, 20154 counties in Maryland; 11 counties in Virginia

NWS Wakefield, VA issued this wind advisory at Oct 3, 2015, 9:20 PM EDT for 4 counties in Maryland; 11 counties in Virginia. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2015, 9:20 PM EDT (01:20 UTC)
Expired
Oct 4, 2015, 5:28 AM EDT
In force
8 hr
Issued by
NWS Wakefield, VA

Counties Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Worcester County, MD, Accomack County, VA, City of Hampton, VA, City of Poquoson, VA, City of Virginia Beach, VA, Gloucester County, VA, Lancaster County, VA, Mathews County, VA, Middlesex County, VA, Northampton County, VA, Northumberland County, VA, York County, VA

The radar

The Norfolk radar (KAKQ), 105 km from the middle of the area, began a volume at 01:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2015-10-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2015-10-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 238 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
238 m²/s²
0-3 km storm-relative helicity
359 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

149 
WWUS71 KAKQ 040120
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
920 PM EDT SAT OCT 3 2015

...WIND ADVISORY IN EFFECT UNTIL 6 AM SUNDAY FOR AREAS NEAR THE
CHESAPEAKE BAY AND ATLANTIC OCEAN...

.WIND GUSTS TO 50 MPH POSSIBLE NEAR THE BAY AND ATLANTIC OCEAN
OVERNIGHT AS HIGH PRESSURE TO THE NORTH...AND LOW PRESSURE OFF
THE SOUTH CAROLINA COAST ENHANCE WINDS ACROSS THE COASTAL REGIONS.

MDZ021>025-VAZ077-078-084>086-095-098>100-523-525-040930-
/O.NEW.KAKQ.WI.Y.0006.151004T0120Z-151004T1000Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHUMBERLAND-LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-
NORFOLK/PORTSMOUTH-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-YORK-
HAMPTON/POQUOSON-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
920 PM EDT SAT OCT 3 2015

...WIND ADVISORY IN EFFECT UNTIL 6 AM EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT SUNDAY.

* AREAS AFFECTED: LOCATIONS BORDERING THE CHESAPEAKE BAY AND
  ATLANTIC OCEAN IN VIRGINIA AND MARYLAND.

* HAZARDS: STRONG WIND GUSTS OVERNIGHT.

* WINDS: GUSTS OF 40 TO 50 MPH AT TIMES.

* TIMING: THROUGH 6 AM SUNDAY.

* IMPACTS: WIND GUSTS COULD BE STRONG ENOUGH TO DOWN A FEW
  TREES...AND CAUSE SCATTERED POWER OUTAGES. SATURATED SOIL ACROSS
  THE REGION WILL MAKE IT EASIER FOR TREES TO BE FELLED BY THE
  WIND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

WRS
1 follow-up statement
362 
WWUS71 KAKQ 040928
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
528 AM EDT SUN OCT 4 2015

MDZ021>025-VAZ077-078-084>086-095-098>100-523-525-041030-
/O.CAN.KAKQ.WI.Y.0006.000000T0000Z-151004T1000Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHUMBERLAND-LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-
NORFOLK/PORTSMOUTH-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-YORK-
HAMPTON/POQUOSON-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
528 AM EDT SUN OCT 4 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE WIND
ADVISORY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Oct 3, 7:57 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Oct 3, 7:57 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
757 PM EDT SAT OCT 3 2015

.SYNOPSIS...
A STATIONARY FRONTAL BOUNDARY WILL BE NEAR THE COAST OVERNIGHT.
STRONG HIGH PRESSURE REMAINS OVER EASTERN CANADA WITH A LOW
PRESSURE DEVELOPING NEAR THE SOUTH CAROLINA COAST. HIGH PRESSURE
GRADUALLY BUILDS IN FROM THE NORTH MONDAY THROUGH TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SUBJECTIVE UPPER AIR ANALYSIS FEATURES CLOSED MID/UPPER LEVEL
LOW, WHICH REMAINS IN PLACE OVER THE DEEP SOUTH THIS AFTERNOON.
AT THE SURFACE, COASTAL FRONT/TROUGH BEGINNING TO PUSH BACK INLAND
ATTM, WITH SCT SHRAS POPPING UP ALONG THE BOUNDARY MAINLY JUST
EAST OF I-95 FROM S MD INTO INTERIOR NE NC. 1040+MB HIGH PRESSURE
CONTINUES TO NUDGE SOUTH FROM THE JAMES BAY INTO THE UPPER
MIDWEST, WITH COOL AIR WEDGE HOLDING STRONG ACROSS THE PIEDMONT.
TEMPS ACROSS THE HIGHWAY 15 CORRIDOR OF THE EASTERN PIEDMONT
MAINLY IN THE MID 50S, WITH BREAKS IN THE OVERCAST AND MILDER
TEMPS IN THE WARM SECTOR ALLOWING TEMPS TO SURGE WELL INTO THE
70S TO LOW 80S ACROSS SE VA/NE NC.

THE SFC WEDGE SLOWLY ERODES TONIGHT WITH TOP DOWN DRYING AS FRONT
NUDGES INLAND. SFC TEMPS RISE REMAIN NEARLY STEADY FOR MUCH OF
THE NIGHT BEFORE FALLING LATE INTO THE LOW TO MID 50S INLAND/L60S
ALONG THE COAST. HAVE RETAINED LIGHT RAIN/DZ WORDING OUT IN THE
PIEDMONT AND A SLIGHT CHC FOR A SHRA/SPRINKLE ALONG THE COAST,
MAINLY FOR LATE THIS AFTN AND EARLY TONIGHT. QPF WILL REMAIN
LIGHT...ON THE ORDER OF A TENTH TO A QUARTER OF AN INCH
TODAY...AND A FEW HUNDREDTH OR LESS TONIGHT.

COMPRESSED PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO OUR NORTH
AND LOW TO OUR S-SE WILL BRING CONTINUED BREEZY TO WINDY
CONDITIONS. GUSTS TO 20-30 MPH INLAND...30 TO 40 MPH ALONG THE
COAST THROUGH THIS EVENING.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY/...
CLOSED UPR LVL LOW WILL TRACK THROUGH FROM THE DEEP SOUTH TO A
POSITION OFF THE GA/SC COAST BY EARLY MONDAY MORNING. PRESSURE
GRADIENT WILL REMAIN TIGHT AS SFC LOW TAKES SHAPE OFF THE CAROLINA
COAST. WIND GUSTS 20-30 MPH ARE EXPECTED INLAND, 35-45 MPH ALONG
THE COAST. THIS IS JUST BELOW WIND ADVISORY CRITERIA, SO WILL HOLD
OFF WITH ANY WIND ADVY FOR NOW. HWO WORDING WILL BE USED FOR NOW
FOR THE BREEZY TO WINDY CONDITIONS...BUT IT IS POSSIBLE THAT WIND
ADVY WILL BE NEEDED ALONG THE IMMEDIATE COAST WITH WIND GUSTS TO
45-50 MPH POSSIBLE ALONG THE COASTAL ZONES FOR A TIME TOMORROW
LATE MORNING THRU SUNDAY EVENING.

THE AFOREMENTIONED SFC LOW WILL DEEPEN ALONG THE COASTAL
CAROLINAS THROUGH THIS SAME PERIOD, AND WL EVENTUALLY BE
ACCOMPANIED BY WIDESPREAD RA THAT REMAINS MAINLY TO THE S OF THE
FA. DEEP MOISTURE TRANSPORT AND LIFT WILL ONCE AGAIN BECOME
FOCUSED ON THE SE VA/NE NC COASTAL PLAIN...AND RAIN CHANCES
INCREMENTALLY RAMP UPWARD FOR SUNDAY AFTERNOON THROUGH SUNDAY
NIGHT...AGAIN MAINLY ACROSS THE SE THIRD OF THE AREA. SLIGHT TO
LOW END CHC FOR SOME LIGHT RAIN ACROSS THE NORTH...WITH HIGH END
CHC TO LIKELY RAIN CHANCES IN PLACE ACROSS THE SOUTHEAST DURING
THIS PERIOD.

TROUGH SHUNTS FARTHER OFFSHORE MONDAY, AS HIGH PRESSURE GRADUALLY
NOSES IN FROM THE NORTHEAST. POPS RAMP DOWNWARD THROUGH THE DAY
FROM NW TO SE. FOR TEMPS, CONTINUED COOL WITH RAIN/CLOUDS FOR
MUCH OF THE PERIOD. FORECAST MAXIMA GENERALLY IN THE MID TO UPPER
60S INLAND...LOW TO MID 70S ALONG THE COAST SUNDAY...65 TO 70 ON
MONDAY. EARLY MORNING LOWS SUN NIGHT/MON MORNING IN THE MID 50S TO
LOW 60S.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
COOL/DRY EARLY OCTOBER-LIKE CONDITIONS EXPECTED THRU THE EXTENDED
PERIOD AS JOAQUIN AND THE COASTAL TROUGH LEAVE THE LOCAL AREA IN THE
REAR VIEW MIRROR. NRN STREAM TROUGH PUSHES ACROSS ERN CANADA TUES TO
WEDS...PUSHING AN ASSOCIATED WEAK/DRY FRONT THRU THE NRN MID
ATLANTIC REGION WEDS NIGHT. MEANWHILE...SFC HIGH PRESSURE BUILDS
OVER THE GREAT LAKES INTO THE NORTHEAST STATES THRU THE END OF THE
WEEK. SHORTWAVE PROGGED TO DROP OVER THE GREAT LAKES/OH VALLEY THU NIGHT
INTO FRI...PUSHING A COLD FRONT TOWARD THE REGION FRIDAY NIGHT
INTO SAT. OTHERWISE...SEASONABLE TEMPS AND DEWPOINTS IN THE 50S
WILL RESULT IN PLEASANT CONDITIONS. LOWS GENERALLY IN THE LOW/MID
50S TO LOW 60S. SKY AVERAGES MOSTLY SUNNY/CLEAR TO PARTLY CLOUDY.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
AS OF 23Z...A FRONTAL BOUNDARY EXTENDS THROUGH PORTIONS OF HAMPTON
ROADS SOUTH AND SOUTHWEST EASTERN NORTH CAROLINA WITH WARM AIR TO
THE EAST. STRONG HIGH PRESSURE OVER QUEBEC CONTINUES TO INFLUENCE
THE WIND PATTERN COUPLED WITH LOW PRESSURE OFF THE SOUTH CAROLINA
COAST.

THE PRESSURE GRADIENT TIGHTENS BETWEEN THE TWO AFOREMENTIONED
SYSTEMS THROUGH SUNDAY. TAFS THEREFORE HAVE WINDS INCREASE A BIT
DURING THE PERIOD WITH NORTHEAST GUSTS TO 35 KNOTS AT ORF AND SBY
AND 25 TO 30 KNOTS ELSEWHERE. IFR CIGS SHOULD CONTINUE THIS EVENING
(EXCEPT VFR AT ECG). LAVMOS HAS CIGS AT ORF AND PHF TO MVFR AFTER
MIDNIGHT ALTHOUGH THE NAM MOS KEEPS IT IFR. HAVE ECG GOING BACK DOWN
TO MVFR OVERNIGHT BASED ON OBS ON THE OUTERBANKS.

SHOWERS WERE MOVING FROM EAST TO WEST THIS EVENING. RADAR AND STLT
SUPPORT THESE CONTINUING OVERNIGHT ESPECIALLY SRN PORTIONS WITH
SOME POCKETS OF DRIZZLE ALSO PSBL INLAND THROUGH SUNDAY
MORNING..MORE SHOWERS WILL BE PSBL DURING THE DAY SUNDAY.

OUTLOOK...CONDITIONS IMPROVE SOME MONDAY WITH MAINLY DRY AND VFR
BEGINNING TUESDAY. PATCHY FOG WILL BE PSBL EACH MORNING AROUND
SUNRISE DUE TO THE WET GROUND.

&&

.MARINE...
TIGHT PRESSURE GRADIENT CONTINUES INTO MONDAY DUE TO
STRONG HIGH PRESSURE OVER SE CANADA AND DEVELOPING LOW PRESSURE OFF
THE GA/SC COASTS. THE RESULT WILL BE A PROLONGED PERIOD OF GALE
FORCE WINDS OVER THE LOCAL WATERS...SO HAVE EXTENDED THE GALE
HEADLINES FOR ALL WATERS (EXCEPT RIVERS WHERE A SCA IS IN EFFECT)
INTO MONDAY. GALES WILL BE QUICKEST TO END ACROSS THE MIDDLE BAY AND
LOWER JAMES RIVER BY 6 AM MON...BUT SHOULD LINGER FOR THE LOWER
BAY/CURRITUCK SOUND/COASTAL WATERS TIL THE EARLY AFTERNOON. THE
STRONGEST WINDS ARE EXPECTED DURING THE DAY SUNDAY...BUT NOT
EXPECTING GUSTS TO REACH STORM FORCE (~50 KT) ON THE COASTAL WATERS.
SEAS WILL BE 12-17 FT OVER NRN COASTAL WATERS THRU SUN NIGHT AND 10-
15 FT OVER SRN COASTAL WATERS...WITH 5-8 FT WAVES OVER THE BAY.
BEYOND MON...MARINE CONDITIONS WILL SLOWLY IMPROVE EACH DAY THRU
MIDWEEK BUT HEADLINES WILL LIKELY CONTINUE THRU AT LEAST TUE DUE TO
HIGH SEAS.

&&

.HYDROLOGY...
ALL FORECAST POINTS REMAIN BELOW FLOOD STAGE. MONITORING THE
RIVANNA RIVER, WHICH IS RUNNING ON THE HIGH END OF RFC GUIDANCE
RIGHT NOW. THIS WILL HAVE IMPLICATIONS DOWNSTREAM ALONG THE JAMES
RIVER, SO WILL CONTINUE TO MONITOR FORECAST AT RICHMOND
WESTHAM/LOCKS. FOR RIGHT NOW, FORECAST REMAINS FOR RIVERS TO RISE
TO NEAR OR JUST ABOVE ACTION STAGE AT FORECAST PINTS, BUT WILLKEEP
A CLOSE EYE ON OBS THIS EVENING AND THROUGH THE WEEKEND.

&&

.TIDES/COASTAL FLOODING...
COASTAL FLOOD WARNINGS REMAIN IN EFFECT THROUGH EARLY MONDAY MORNING
DUE TO PERSISTENT STRONG NE WINDS KEEPING WATER LEVELS SIGNIFICANTLY
ELEVATED. WINDS HAVE NOT BEEN AS STRONG AS YESTERDAY (FRIDAY)...SO
WATER LEVELS WERE GENERALLY IN THE HIGH END MINOR TO MODERATE RANGE
TODAY. NE WINDS RAMP UP AGAIN LATER TONIGHT INTO SUNDAY AS THE
PRESSURE GRADIENT TIGHTENS WITH JOAQUIN MOVING NORTH (WELL OFF THE
COAST). THE RESULT IS ANOTHER PERIOD OF HIGHER TIDE ANOMALIES
SUNDAY. HIGH END MINOR TO MODERATE FLOODING IS EXPECTED AGAIN DURING
HIGH TIDE TODAY...WITH SOLID MODERATE TO LOW END MAJOR EXPECTED
SUNDAY. TIDAL VALUES WILL BE COMPARABLE TO FRIDAY AFTERNOON.
ANOMALIES WILL SLOWLY COME DOWN BY MON...BUT WILL STILL LIKELY
EXPERIENCE MINOR TO MODERATE FLOODING ACRS THE LOWER BAY AND RIVERS
WILL EVENTUALLY BE ABLE TO REPLACE THE COASTAL FLOOD WARNINGS WITH
ADVISORIES SOME TIME MON OR MON NIGHT.

HIGH SURF ADVY OUT THROUGH MON FOR NEARSHORE WAVES IN EXCESS OF 8
FT.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...COASTAL FLOOD WARNING UNTIL 6 AM EDT MONDAY FOR MDZ021>023.
     HIGH SURF ADVISORY UNTIL 7 PM EDT MONDAY FOR MDZ025.
     COASTAL FLOOD WARNING UNTIL 6 PM EDT SUNDAY FOR MDZ024-025.
NC...COASTAL FLOOD WARNING UNTIL 6 AM EDT MONDAY FOR NCZ102.
     HIGH SURF ADVISORY UNTIL 7 PM EDT MONDAY FOR NCZ102.
VA...COASTAL FLOOD WARNING UNTIL 6 AM EDT MONDAY FOR VAZ075>078-
     081>086-089-090-093-095>100-518-520-522>525.
     HIGH SURF ADVISORY UNTIL 7 PM EDT MONDAY FOR VAZ098>100.
MARINE...GALE WARNING UNTIL 1 PM EDT MONDAY FOR ANZ632>634-650-652-654-
     656-658.
     SMALL CRAFT ADVISORY UNTIL 7 PM EDT MONDAY FOR ANZ635>637.
     GALE WARNING UNTIL 6 AM EDT MONDAY FOR ANZ630-631-638.

&&

SYNOPSIS...MAM
NEAR TERM...MAM
SHORT TERM...ALB/MAM
LONG TERM...SAM
AVIATION...LSA
MARINE...JDM
HYDROLOGY...
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Oct 3, 4:19 PM EDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
419 PM EDT SAT OCT 3 2015

NCZ012>015-030>032-VAZ048-060>062-064>069-079-080-087-088-092-
509>517-519-521-042030-
NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-BERTIE-CHOWAN-PERQUIMANS-
FLUVANNA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-CAROLINE-MECKLENBURG-
LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-BRUNSWICK-DINWIDDIE-GREENSVILLE-
SUSSEX-SOUTHAMPTON-WESTERN LOUISA-EASTERN LOUISA-WESTERN HANOVER-
EASTERN HANOVER-WESTERN CHESTERFIELD-EASTERN CHESTERFIELD-
WESTERN HENRICO-EASTERN HENRICO-WESTERN KING WILLIAM-
WESTERN KING AND QUEEN-WESTERN ESSEX-
419 PM EDT SAT OCT 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL
VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST
VIRGINIA...SOUTH CENTRAL VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NORTHEAST WINDS WILL AVERAGE 15 TO 20 MPH...AND WILL GUST TO
BETWEEN 20 AND 30 MPH SUNDAY AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ081-042030-
PRINCE GEORGE-
419 PM EDT SAT OCT 3 2015

...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.

ADDITIONALLY, NORTHEAST WINDS WILL AVERAGE 15 TO 20 MPH...AND
WILL GUST TO BETWEEN 20 AND 30 MPH SUNDAY AND SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ102-VAZ098>100-042030-
OUTER BANKS CURRITUCK-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
419 PM EDT SAT OCT 3 2015

...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 AM EDT MONDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 7 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHERN OUTER BANKS OF
NORTH CAROLINA...SOUTH HAMPTON ROADS VIRGINIA AND THE EASTERN SHORE
OF VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   HIGH SURF ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   HIGH SURF ADVISORY.

ADDITIONALLY, NORTHEAST WINDS WILL AVERAGE 25 TO 30 MPH...AND
WILL GUST TO BETWEEN 40 AND 45 MPH SUNDAY THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ016-017-042030-
CAMDEN-INLAND CURRITUCK-
419 PM EDT SAT OCT 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ADDITIONALLY, NORTHEAST WINDS WILL AVERAGE 25 TO 30 MPH...AND
WILL GUST TO BETWEEN 40 AND 45 MPH SUNDAY THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ021>023-VAZ075>078-082>086-089-090-093-095>097-518-520-522>525-
042030-
DORCHESTER-WICOMICO-SOMERSET-WESTMORELAND-RICHMOND-NORTHUMBERLAND-
LANCASTER-CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-SURRY-
JAMES CITY-ISLE OF WIGHT-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-
EASTERN KING WILLIAM-EASTERN KING AND QUEEN-EASTERN ESSEX-YORK-
NEWPORT NEWS-HAMPTON/POQUOSON-
419 PM EDT SAT OCT 3 2015

...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST
VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA AND THE PENINSULA OF
SOUTHEAST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.

ADDITIONALLY, NORTHEAST WINDS WILL AVERAGE 25 TO 30 MPH...AND
WILL GUST TO BETWEEN 40 AND 45 MPH SUNDAY THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ025-042030-
MARYLAND BEACHES-
419 PM EDT SAT OCT 3 2015

...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 PM EDT SUNDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 7 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   HIGH SURF ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.
   HIGH SURF ADVISORY.

ADDITIONALLY, NORTHEAST WINDS WILL AVERAGE 25 TO 30 MPH...AND
WILL GUST TO BETWEEN 40 AND 45 MPH SUNDAY THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ024-042030-
INLAND WORCESTER-
419 PM EDT SAT OCT 3 2015

...COASTAL FLOOD WARNING IN EFFECT UNTIL 6 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD WARNING.

ADDITIONALLY, NORTHEAST WINDS WILL AVERAGE 25 TO 30 MPH...AND
WILL GUST TO BETWEEN 40 AND 45 MPH SUNDAY THROUGH SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

05

In the hours before

Special weather statement, Oct 3, 4:25 PM EDT, 4 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
425 PM EDT SAT OCT 3 2015

VAZ079-087-032100-
BRUNSWICK-GREENSVILLE-
425 PM EDT SAT OCT 3 2015

...A SHOWER WITH VERY HEAVY RAINFALLL WILL AFFECT SOUTHWESTERN
GREENSVILLE AND SOUTHEASTERN BRUNSWICK COUNTIES...

AT 424 PM EDT...A SHOWER WAS NEAR EMPORIA...MOVING WEST AT 25 MPH.

UP TO 1 INCH OF RAINFALL IS POSSIBLE WITH THIS SHOWER.

THIS SHOWER WILL BE NEAR...
  RADIUM AROUND 435 PM EDT.
  LAWRENCEVILLE AND BRUNSWICK AROUND 500 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SHOWER INCLUDE TURNERS CROSSROADS...
LANES CORNER...EDGERTON...DURAND...EMPORIA RESERVOIR...DOLPHIN...
ANTE...SLATES CORNER...TRIPLET AND BUFFORD CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD USE EXTRA CAUTION IN THE VICINITY OF THIS SHOWER. BE
PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. HEAVY RAIN
COULD CAUSE PONDING OF WATER ON ROADS...AND POSSIBLE MINOR FLOODING
OF DITCHES AND POOR DRAINAGE AREAS.

&&

LAT...LON 3663 7796 3688 7784 3670 7744 3667 7750
      3667 7747 3666 7748 3665 7746 3655 7751
      3654 7759
TIME...MOT...LOC 2024Z 111DEG 23KT 3665 7757

WRS
Special weather statement, Oct 3, 5:55 PM EDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
555 PM EDT SAT OCT 3 2015

NCZ012-013-030-032245-
NORTHAMPTON-BERTIE-HERTFORD-
555 PM EDT SAT OCT 3 2015

...A LINE OF SHOWERS WITH HEAVY RAINFALL WILL AFFECT SOUTHWESTERN
HERTFORD...NORTHERN BERTIE AND SOUTHERN NORTHAMPTON COUNTIES...

AT 554 PM EDT...A LINE OF SHOWERS WAS EXTENDING FROM NEAR LEWISTON
WOODVILLE TO NEAR POWELLSVILLE...AND MOVING WEST AT 35 MPH.

UP TO 1 INCH OF RAINFALL IS POSSIBLE WITH THESE SHOWERS.

THESE SHOWERS WILL BE NEAR...
  ROXOBEL AROUND 600 PM EDT.
  AULANDER AROUND 620 PM EDT.
  RICH SQUARE AND WOODLAND AROUND 635 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE SHOWERS INCLUDE CONNARITSA...
EARLEYS...CREEKSVILLE...SAINT JOHN...PROCTORS CORNER...TRAP...
UNION...MILWAUKEE...BOONES CROSSROADS AND POTECASI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD USE EXTRA CAUTION IN THE VICINITY OF THESE SHOWERS.
BE PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. HEAVY
RAIN COULD CAUSE PONDING OF WATER ON ROADS...AND POSSIBLE MINOR
FLOODING OF DITCHES AND POOR DRAINAGE AREAS.

&&

LAT...LON 3616 7726 3617 7729 3617 7731 3619 7733
      3619 7735 3621 7739 3624 7738 3627 7741
      3629 7741 3632 7744 3631 7750 3630 7755
      3631 7757 3644 7724 3620 7675 3612 7725
TIME...MOT...LOC 2154Z 109DEG 31KT 3614 7723 3618 7687

WRS

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 8:44 AM EDTWind AdvisoryAKQWorcester19 hr
Oct 4, 5:59 PM EDTCoastal Flood AdvisoryAKQDorchester, Somerset, Wicomico, Worcester56 hr
Oct 3, 10:02 PM EDTRiver Flood WarningAKQBrunswick23 hr

Nearby

Wind Advisories in Virginia, 2015Wind Advisories in Maryland, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.